# SDR 20010323CW018

- Difficulty date: February 14, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N5113
- Make and model: Cessna 750
- Aircraft serial: 7500013
- Engine: Allsn AE3007A
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: HG2010AC03
- Condition: Inoperative
- Location: E/E Bay Ahrs
- Part time: 1,857 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER INITIAL POWER UP OF THE AIRCRAFT THE CREW NOTED A FAILED NR 2 AHRS INDICATION ON THE COPILOTS PRIMARY FLIGHT DISPLAY.  FAILED NR 2 AHRS COMPUTER.  REPLACED NR 2 AHRS COMPUTER WITH SERVICEABLE UNIT AND COMPLETED OPERATIONAL CHECKS.
